MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404256
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72018501.Serial number: n/a.Batch/lot number: 1000314784.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).Upon receipt at the quality assurance laboratory, the returned components underwent a comprehensive evaluation.The ms pump passed visual inspection with no damage or abnormalities observed and passed the leakage test; however, the ms pump not passed activation tests 2 and 3.The first cylinder exhibited wear at a fold in the proximal end of the cylinder, with a hole identified in the outer tube consistent with kink resistant tubing (krt) wear, resulting in a leak at the proximal end.The second cylinder also exhibited wear at a fold in the proximal end of the cylinder, with a hole identified in the outer tube consistent with krt wear; however, the second cylinder passed the leakage test.The flat reservoir passed visual inspection with no damage or abnormalities observed and passed the leakage test.The dhr review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the event of mechanical issue and fluid leak was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and the analysis results, the ms pump not passing activation tests 2 and 3 and the first cylinder having a leak from kink resistant tubing (krt) wear at the proximal end could have caused or contributed to the device being removed.A conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
This product was returned to the manufacturer without any report of performance issues or adverse patient effects.The returned device was analyzed and a non conformance was identified.See additional manufacturer narrative for full investigation details.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24572229
Report Number2124215-2026-13742
Device Sequence Number9434540
Product Code JCW
UDI-Device Identifier00878953003641
UDI-Public(01)00878953003641(17)210620(10)1000293744
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/20/2021
Device Model Number72404256
Device Catalogue Number72404256
Device Lot Number1000293744
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0427-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown